# SDR ASOA2013090608977

- Difficulty date: August 11, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 30,639 hours, 27,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 574-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE AIR COVER DAMAGED SKIN AFT OF OPENING BETWEEN FS 574 - 605 BETWEEN STRINGERS 21 - 26R.   REPAIRED IAW REO 601R-53-61-5005 PERMANENT REPAIR.  REPAIR CLASSIFIED AS MAJOR.
